American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Hsini Mounir and Sayeb Wahid. Liouville type theorems for nonlinear elliptic equations on the whole space $\mathbb{R}^N$. Proc. Amer. Math. Soc. 140 (2012) 2731-2738.
Abstract, references, and article information   
View Article: PDF

[2] Barry Mazur. About Hermann Weyl’s “Ramifications, old and new, of the eigenvalue problem”. Bull. Amer. Math. Soc. 49 (2012) 325-326.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1